# SDR CALA2023110603283

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 39,019 hours, 4,710 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: UNKNOWN
- Condition: Open
- Location: Lh Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY INDICATION (ENGINE) SHOWS LO FIM TASK REF : 31-90-F8-03A-421B-A CMC MSG#  7931791 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE  NARRATIVE:  31 DCA OPS (RIGHT 3). NOTE TALKING TO DISPATCH ENGINE WAS NEVER SHUTDOWN. CREW DIVERTED DUE TO FALLING OIL PRESSURE BEFORE THEY GOT TO A POINT OF HAVING TO SHUTDOWN THE ENGINE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN LOCAL MX FROM AIR CANADA FOUND OIL CAP OFF, RESECURED CAP AND PLEASE MEET ACFT AND EVALUATE ENGINE ONE FOR SIGNS OF OIL LOSS CLEANED ARE UNDER FAN COWLS, COWLS RESECURED. OIL TANK REQUIRES SERVICING. TOMC-MEREDITH SERVICED THE LEFT ENGINE WITH 28 QUARTS OF OIL AND SECURED CAP IN REFERENCE TO AMM 12-22-01. PERFORMED IDEL LEAK CHECK AND NO OTHER DEFECTS NOTED.
